# SDR RAIA00307199

- Difficulty date: July 27, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 15,911 hours, 16,954 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C850176
- Part serial: 240
- Condition: Faulty
- Location: Stall Warning
- Part time: 14,097 hours, 15,693 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

5375-BWI- RIGHT STALL WARNING WHEN ICE PROTECTION SELECTED.  MAINTENANCE REMOVED AND REPLACED AOA VANE.
